# SDR ZZDA070123120

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  NLG RETRACT ACTUATOR FITTING AND DETAILS COMMON TO STA 110.0 BULKHEAD DAMAGED.  REPLACED NLG RETRACT ACTUATOR FITTING AND DETAILS COMMON TO STA 110.0 BULKHEAD PER MDC DRAWING 5911509 REV CC DATED 5/16/01.
